# SDR JJBA20130418009

- Difficulty date: April 18, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 28,125 hours, 38,089 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER PUSH BACK FROM THE GATE,  CREW NOTICED SMOKE COMING FROM THE NR 2 STEP LIGHT ON THE MAIN CABIN DOOR.   MX R & R THE LIGHT COVER.  ALL OPS CHECKS WERE SATISFACTORY.
